Interference with analytical tests
If you are to undergo any analytical test (including blood, urine, etc...), inform your doctor that you are taking this medication, as it may alter the results.
Doxylamine succinate may interfere with skin allergy tests that use allergens. It is recommended to discontinue treatment with IlviGrip Noche at least 3 days before starting these tests.
Paracetamol may alter the values of uric acid and glucose determinations.
Children and adolescents
This medication is contraindicated in children under 12 years old.
Taking IlviGrip Noche with other medications
Inform your doctor or pharmacist that you are taking, have taken, or may need to take any other medication, as many other medications may affect liver function and increase the risk of liver toxicity.
Before starting to take this medication, consult your doctor if you are using any of the following medications, as it may be necessary to modify the dose of one of them or discontinue treatment:
Do not take this medication during treatment, or in the 2 weeks following treatment, with the following medications, as it may cause severe adverse effects, characterized by excitement, high blood pressure, and fever above 40°C (hyperpyrexia):
Taking IlviGrip Noche with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day) may cause liver damage.
Do not consume alcoholic beverages during treatment, as they may increase the adverse effects and drowsiness during the day.
Do not take it with orange or grapefruit juice, as it may increase the adverse effects of this medication.
Taking this medication with food, except for those mentioned above, does not affect its efficacy.
Pregnancy, lactation, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant, or if you plan to become pregnant, consult your doctor or pharmacist before using this medication.
Driving and operating machinery
The influence on the ability to drive and operate machinery is moderate. This medication may cause drowsiness or sedation or blurred vision, so if you notice these symptoms, you should not drive or operate machinery.
IlviGrip Noche contains saccharose
This medication contains saccharose. If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication.
Patients with diabetes mellitus should note that this medication contains 8.250 g of glucose per 30 ml of syrup.
IlviGrip Noche contains propylene glycol
This medication contains 3000 mg of propylene glycol per adult dose of 30 ml of syrup. It may cause symptoms similar to those of alcohol, so it may decrease your ability to drive or operate machinery. If you have liver or kidney disease, do not take this medication unless your doctor recommends it. Your doctor may perform additional checks while you are taking this medication.
IlviGrip Noche contains sodium benzoate
This medication contains 30 mg of sodium benzoate per adult dose of 30 ml of syrup.
IlviGrip Noche contains sodium
This medication contains 75.2 mg of sodium. Patients with low-sodium diets should note that this medication contains 75.2 mg of sodium (3.268 mmol) per 30 ml of syrup, equivalent to 3.8% of the maximum daily intake recommended by the WHO of 2 g of sodium for an adult.
The recommended dose is:
Adults and adolescents 12 years of age and older:
Take30 ml of syrup, administered with the measuring cup, once a day, before going to bed.
This medication is taken orally.
Shake well before use.
Do not exceed the recommended dose.
Ifit worsens or if symptoms persistafter3 days of treatment, consult your doctor or pharmacist.
Exceeding the recommended dose may cause liver damage, especially with concomitant use of other medications containing paracetamol. Do not take IlviGrip Noche if you have already taken 4 doses of other medications containing paracetamol during the day. In case of doubt, consult your doctor or pharmacist. This medication is not designed for long-term use. If your symptoms worsen or do not improve after 3 days, or if you have high fever, consult your doctor or pharmacist.
Use in children and adolescents
This medication is contraindicated in children under 12 years of age.
If you take more IlviGrip Noche than you should
Contains paracetamol. You must consult your doctor or pharmacist immediately. Taking too much paracetamol can cause severe liver damage.
If you take more IlviGrip Noche than indicated, you may experience the following symptoms:dizziness, nausea and vomiting, involuntary muscle contractions, agitation, confusion, drowsiness, altered consciousness, involuntary and rapid eye movements, cardiac disturbances (acceleration, increase or alterations in heart rhythm), hyperthermia, coordination disturbances, psychosis with visual hallucinations and hyperexcitability, loss of appetite, yellowing of the skin and eyes (jaundice), abdominal pain,excitability, restlessness, nervousness and irritability,depression or stimulation of the central nervous system,anticholinergic effects (dilated pupils, fever, dry mouth, decreased intestinal tone), redness, , increased or decreased blood pressure, , gait disturbances, dizziness, irritability, sedation, and hallucinations. Severe complications may include rhabdomyolysis (muscle injury), followed by renal failure. More severe symptoms may appear after a massive overdose.
Other symptoms in case of massive overdose may be: coma, severe respiratory problems, and convulsions.
Immediately contact your doctor or hospital if you experience any of the mentioned symptoms.
There have been cases of abuse with medications such asIlviGrip Nochecontaining dextromethorphan, which may cause severe adverse effects such as:anxiety,panic,memory loss,tachycardia(acceleration of heartbeats), lethargy, hypertension or hypotension (high or low blood pressure), mydriasis (pupil dilation), agitation, vertigo, gastrointestinal disturbances, mumbling speech, nystagmus (uncontrolled and involuntary eye movements), fever, tachypnea (shallow and rapid breathing), brain damage, ataxia (uncoordinated movements), convulsions, respiratory depression, loss of consciousness, arrhythmias (irregular heartbeats), and death.
If you have ingested an overdose and experience any of the above symptoms, you must immediately go to a medical center, even if you do not notice the symptoms, as they often do not manifest until 3 days after ingestion, even in cases of severe poisoning.
The treatment of an overdose is more effective if initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
Incase of overdose or accidental ingestion, immediately go to a medical center or call the Toxicological Information Service (phone: 91 562 04 20), indicating the medication and the amount ingested.
Pediatric population
Severe adverse effects may occur in children in case of overdose, including neurological alterations. Caregivers should not exceed the recommended dose.
Like all medicines, this medicine may cause side effects, although not everyone will experience them.
Stop taking the product and contact your doctor immediately if you notice:
- allergic reactions, e.g. skin rashes, itching, swelling of lips, tongue or throat, or difficulty breathing, anaphylactic reaction and anaphylactic shock.
- an increase in the number of nasal bleedings or notice that you get bruises or bleed more easily.
The possible side effects ofIlviGrip Nochemay be:
During the period of use ofIlviGrip Noche,the following side effects have been observed whose frequency has not been established with precision:
People over 65 years old have a higher risk of experiencing adverse reactions, as they may have other diseases or be taking other medications simultaneously. These people also have a higher risk of falling.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is possible side effects that do not appear in this prospectus. You can also report them directly through theSistema Español de Farmacovigilancia de Medicamentos de Uso Humano: https://www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep it perfectly closed in the case to protect it from light.
.
Discard one year after opening the bottle for the first time.
Keepthis medicationout of the sight and reach of children.
Do not usethis medicationafter the expiration date that appears onthe bottleafter CAD. The expiration date is the last day of the month indicated.
Medicines should not be thrown down the drain or in the trash.Deposit the containers and medicines you no longer need at the SIGRE collection pointof the pharmacy. If in doubt, please ask your pharmacist how to dispose of the containers and medicines you no longer need. In this way, you will help protect the environment.
Composition of IlviGrip Noche
Appearance of the product and contents of the packaging
IlviGrip Noche Syrup is presented as a clear green liquid, slightly viscous, with an anise aroma and taste.
It is presented in a glass bottle, with a child-resistant cap.
The medicine is presented in bottles of 90 ml, 120 ml and 180 ml with a polypropylene dosing cup with a 30 ml graduation.
Holder of the marketing authorization
Laboratorios Vicks S.L.
Avda. de Bruselas, 24
28108 - Alcobendas (Madrid)
Spain
Local Representative
Procter & Gamble España S.A.
Avda. de Bruselas, 24
28108 - Alcobendas (Madrid)
Spain
Responsible for manufacturing
Procter & Gamble Manufacturing GmbH
Procter & Gamble Strasse, 1 Gross Gerau
D-64521
Germany
Last review date of this leaflet: January 2025
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) (http://www.aemps.gob.es/).
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.